# SDR SIMA200202204

- Difficulty date: December 22, 2001
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE RIGHT CROSS MEMBER ANGLE AT FRAME 18.  MAINTENANCE REPAIRED CROSS MEMBER ANGLE IAW EMB REPAIR STATEMENT GST4085A/01.  (M)
